# SDR CA080218004

- Difficulty date: February 18, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,980 hours
- Engine: Lyc O320E2D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Selector
- Part number: 051338216
- Condition: Worn
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP THE FUEL SELECTOR DRIVE ASSY WAS FOUND TO BE WORN OUT. THIS ALLOWED A TANK SELECTION TO BE MADE WITHOUT THE SELECTOR POSITIONING BALL AND SPRING HSG REACHING THE DETENT IN THE FUEL SELECTOR HSG.
